MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X9; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109140
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Unspecified Infection (1930); Tissue Damage (2104)
Date of Event 01/01/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.
 
Event or Problem Description
(b)(4).The dentist reported the dental implant non-osseointegration.Patient presented bone type iii and had infection.No further information was provided.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X9
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7009138
Report Number3008261720-2017-00068
Device Sequence Number16265695
Product Code DZE
UDI-Device Identifier07898237566658
UDI-Public07898237566658
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/24/2015
Report Date (Section F) 07/24/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Catalogue Number109140
Other Device ID Number07898237566658
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2015
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/08/2017
Event Location Other
Date Report to Manufacturer07/24/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2015
Initial Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;